Componentwise linear ideals with minimal or maximal Betti numbers

Jürgen Herzog*, Takayuki Hibi, Satoshi Murai, Yukihide Takayama

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


We characterize componentwise linear monomial ideals with minimal Taylor resolution and consider the lower bound for the Betti numbers of componentwise linear ideals.

Original languageEnglish
Pages (from-to)69-75
Number of pages7
JournalArkiv for Matematik
Issue number1
Publication statusPublished - 2008 Apr
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Componentwise linear ideals with minimal or maximal Betti numbers'. Together they form a unique fingerprint.

Cite this